MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that patient's new infusion set's tubing disconnected at the tubing connector.Patient's blood glucose level was normal.Therefore the patient did not require medical treatment.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
MDR Report Key11249263
Report Number3003442380-2021-00124
Device Sequence Number19728214
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2021
Device Model NumberMMT-398
Device Lot Number5220171
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date01/29/2021
Patient Sequence Number1